BibTeX record: journals/amai/TruszczynskiW08

download as .bib file

@article{DBLP:journals/amai/TruszczynskiW08,
  author    = {Miroslaw Truszczynski and
               Stefan Woltran},
  title     = {Hyperequivalence of logic programs with respect to supported models.},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {2008},
  volume    = {53},
  number    = {1-4},
  pages     = {331--365},
  url       = {http://dx.doi.org/10.1007/s10472-009-9119-8},
  doi       = {10.1007/s10472-009-9119-8},
  timestamp = {Wed, 03 Sep 2014 06:53:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/TruszczynskiW08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}